# SDR UALA2013050703207

- Difficulty date: May 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 35,965 hours, 15,603 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Window Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW ANTI ICE DISPLAYED ON UPPER ECAM SCREEN.   TWO POPS WERE HEARD AND SAW AN ARCING IN THE VICINITY OF THE SLIDING WINDOW WIRING.  REMOVED AND REPLACED LEFT SLIDING WINDOW WIRE HARNESS WITH NEW HARDWARE PER ESPM 20-33-00, AMM 56-12-11, AWM 30-42-03 AND 30-42-00.  GROUND CHECKED NORMAL.  NO FAULTS NOTED.
